Journal of Symbolic Logic

Patterns of paradox

Roy T. Cook

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

J. Symbolic Logic, Volume 69, Issue 3 (2004), 767-774.

First available in Project Euclid: 4 October 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Cook, Roy T. Patterns of paradox. J. Symbolic Logic 69 (2004), no. 3, 767--774. doi:10.2178/jsl/1096901765.

Export citation


  • C. Berge Graphs, Amsterdam, North Holland,1985.
  • H. Gaifman Pointers to truth, Journal of Philosophy, vol. 89 (1992), pp. 223--261.
  • R. Smullyan Diagonalization and Self-reference, Oxford University Press, Oxford,1994.
  • S. Yablo Paradox without self-reference, Analysis, vol. 53 (1993), pp. 251--252.